# SDR IPXA2025031587518

- Difficulty date: March 11, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 25,976 hours, 16,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A53410767201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 RH SIDE CEILING SUPPORT IS CORRODED DOT 07586-01.REMOVED AND REPLACED SUPPORT AT AFT CARGO FR 54 RH SIDE IAW A300 SRM 51-40-21.
